Jump to content
CrazyBoards.org

Sign in to follow this  
Remnants

Imovane, weird mouth taste

Recommended Posts

Edit because I realised the name was wrong. Either I miss heard or the nurse miss spoke when I asked what she was giving me.

This might be such a foreign side effect that no one can relate.

I’ve haven’t had the ‘weird taste in mouth’ side effect with topiramate my psychiatrist talked about until I’ve tried imovane in the psych ward. I don’t know if it’s imovane straight or the combo.

*Excuse my additional the healthcare system sucks rant* 

They’ve put down Imovane as a regular med rather than an PRN so I had to argue with the nurse tonight to not have it because of this side effect. It’s really nasty & I’m not comfortable with it.

Especially since no one discussed what it actually was, or that it was going to be a regular medication rather than a PRN at our first meeting.

I can’t do anything but refuse it til Monday now, coz they refuse to let me see a doctor. The nurse didn’t believe me & told me to eat a biscuit after. I said it lasted most of the following day, she didn’t understand.

Edited by Remnants

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...